If you are feeling so bad and anxious, something may be really wrong. Usually darkness under the eyes is a sign of kidney problems. Sometimes when ammonia and other toxins in your body get high you can feel really really panicked and bad. The only way to figure out if something like this is happening to you is to go into the urgent care with a lab or er or your doc and get labs done. I say er because if you are having a reaction to your med, you may need prompt treatment and if you feel so bad, you may need your labs done and processed right away. Do you have liver problems? Are you urinating enough and properly and drinking enough bottled water (tap water can be too high in ammonia and other toxins due to changes in water standards) to flush things through your kidneys? Drinking a large glass of milk which contains lactic acid flushes many drugs from your system pretty quickly. None of this is a substitute to getting to the doctor promptly. Do you have diabetes? Can you get your bp and blood sugar tested? These things can make you panic. You seem to be saying you are having a bad reaction to the medciation you are taking possibly. You may be allergic and have not developed hives yet. I would go in asap and get stuff tested. I'm sure there are other things they can put you on. Also, do you have asthma/COPD? Could be an attack and you could need to use your inhaler or whatever you are given if you have this problem.
I have many medication allergies and many of them have started out with severe panic, because my liver just can't clear the meds so I'm like overdosing on them. I think it is really important to get in to the doctor right away. Please let me know what the doc says. And if it is a panic attack, you need to get that under control given you have other health issues anyway.
--Sometimes I think the surest sign that intelligent life exists elsewhere in the universe is that none of it has tried to contact us. Bill Watterson (1958-) cartoonist "Calvin and Hobbes"
Ills--Sjogrens-Lupus-like AI Disease, Hashis, Vitiligo, spinal stenosis/fusion with plate, salivary/lymphectomies, Diabetes, NAFLD, COPD, RLS, neuropathy, trigonitis, hystero, diffuse brain atrophy, GI nightmare
Meds--Plaquenil, Evoxac, Metformin, Synthroid, HCTZ, Estradiol patch, Prosed, Detrol, Klonopin, Ultram, Vicodin, Restasis, Albuterol, steroid injections and pred prn